Web of Science: 9 cites, Scopus: 7 cites, Google Scholar: cites
Sur la théorie du potentiel dans les domaines de John
Ancona, A.

Data: 2007
Resum: Using rather elementary and direct methods, we first recover and add on some results of Aikawa-Hirata-Lundh about the Martin boundary of a John domain. In particular we answer a question raised by these authors. Some applications are given and the case of more general second order elliptic operators is also investigated. In the last parts of the paper two potential theoretic results are shown in the framework of uniform domains or the framework of hyperbolic manifolds.
Drets: Tots els drets reservats.
Llengua: Francès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 51 n. 2 (2007) p. 345-396, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/218493
DOI: 10.5565/PUBLMAT_51207_05


52 p, 476.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-06-28, darrera modificació el 2021-07-18



   Favorit i Compartir